This is again April 2016 I have been having fever again like clock work in march April this time worse than ever. Severe feverishness and fatigue. Not taking lipitor for. Ore than two years. Blood test actually shows inflammation with two nodules in lungs but doctors not saying or doing anything about it fibroid in uterus.
Thanks for the updates. Fibromyalgia usually presents with pain or constant dull ache arising from the muscles and may be associated with fatigue, sleep disturbances, anxiety, depression, and headaches. This is probably one reason why depression is one of the differentials. Depression is actually common and it is more than just a feeling of being "down in the dumps" for a few days. It also presents with sadness, loss of interest or pleasure in activities you used to enjoy, change in weight, difficulty sleeping or oversleeping, energy loss and feelings of worthlessness. The newer diagnostic criteria for diagnosis of fibromyalgia include widespread pain lasting at least three months and there is no other underlying condition that might be causing the pain. Blood tests that may hep reach the diagnosis are complete blood count, erythrocyte sedimentation rate, and thyroid function tests. An endocrinologist will help assess the role of hormonal change especially with regards to the thyroid hormone levels. Take care and best regards.
I cannot believe a doctor actually answered my question. I have been on lepitor for many years. My feverish feeling in the evenings and tiredness is a recent symptom. The feverishness that starts in the evening everyday like a clock goes on for several months and stops. I am pushed to different doctors or given a reason for fibromyalgia and depression. I DON'T have depression. I don't know about the first one. I have not been tested for it yet. Lot of people have the symptoms I have with a little variation. My thermometer reads normal or even bellow normal most times. I am baffled. I am ready to do anything to get well. I have been miserable for the end of second month. It's been years since the problem started and comes on and off. I am also driving my husband insane since he doesn't know what to do. Thanks again. Will a endocrinologist help? I did see one and no help yet.
How are you? Are there other symptoms present? What diagnostic tests were done already? Could you clarify the thermometer readings during these febrile episodes? Atorvastatin or Lipitor has been known to cause side effects such as unexplained muscle pain, weakness, fever, unusual tiredness, and loss of appetite. (ref: http://www.drugs.com/lipitor.html) While Atenolol can also cause fatigue, insomnia, nausea, memory loss, fever, numbness, tingling, cold extremities, and sore throat.( ref: http://www.medicinenet.com/atenolol/article.htm) It is possible that some of your symptoms are side effects of the medications you are taking. Have this checked by your doctor for proper management. Take care and do keep us posted.